I don't know which emergency contraceptive you took, but here is information about Plan B: Changes in the menstrual cycle can be expected. Some women will experience spotting a few days after taking Plan B One-Step. Because Plan B One-Step may delay ovulation, you may be at risk of pregnancy in the first few days after treatment.
Women report that the menses may start a few days early or may be delayed a few days. The amount of menstrual flow may be either lighter or heavier than usual. A pregnancy test should be done if no period occurs within three weeks of using Plan B One-Step or if the menses is very light.
Since you have already noticed changes in your menstrual cycle and have tested negative 3 times, you can either wait to see if you get your period or make an appointment now with your doctor. Your doctor can do a blood pregnancy test and counsel you if these changes are related to the emergency contraceptive